MAUDE Adverse Event Report: SYNTHES GMBH LID-HANDPIECE/MODULAR FOR TRS; BATTERY, REPLACEMENT, RECHARGEABLE

SYNTHES GMBH LID-HANDPIECE/MODULAR FOR TRS; BATTERY, REPLACEMENT, RECHARGEABLE
Catalog Number 05.001.231
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported from (b)(6) that the knob of the lid handpiece device moved to unlock without pressing the button.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in a surgical procedure or if a spare device was available.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2023.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: e1: the reporter¿s phone number and complete facility address were not provided.Device evaluation: the actual device was returned for evaluation.During repair, it was determined that the reported condition was not confirmed.Therefore, an assignable root cause was not determined.However, during evaluation, it was determined that the device had component damage and leak tightness test failure.It was further determined that the device failed pretest for leakage test using bubble emission technique and check the mode switch locking function without handpiece.The assignable root cause was determined to be traced to be due to component failure from normal wear.Udi: (b)(4).

Brand Name
LID-HANDPIECE/MODULAR FOR TRS
Common Device Name
BATTERY, REPLACEMENT, RECHARGEABLE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
eimattstrasse 3
oberdorf 4436
SZ   4436
3035526892
MDR Report Key17665765
Report Number8030965-2023-11065
Device Sequence Number6207737
Product Code MOQ
UDI-Device Identifier07611819474901
UDI-Public07611819474901
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05.001.231
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2023
Initial Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown